Sudafed Pe Sinus & Anti Inflammatory Pain Relief Tab 24

Sudafed Pe Sinus & Anti Inflammatory Pain Relief Tab 24

Regular price
$21.00
Sale price
$21.00
Regular price
Sold out
Unit price
per 
Tax included.

Fast relief from sinus congestion and pressure, plus headachesNon–Drowsy FormulaLactose FreeGluten FreeAlcohol FreeSaccharin Sodium FreeUsage Advice:This product:Relieves Sinus Pain and headachesRelieves Cold and Flu symptomsRelieves Blocked or runny nosesWho can use this productAdults and children 12 years and over:2 tablets with fluid once every 4 to 6 hours as necessary.
Maximum 6 tablets in 24 hours.When to stopAfter a few days except on a medical advice.WHICH SINUSES ARE CAUSING YOUR SINUS PAIN?Frontalin your forehead, vary greatly in sizeEthmoidbehind your nose and between your eyes, about the size of a matchboxMaxillarybehind your cheekbones, between the bottom of your eyes, and the top of your upper jaw, about the size of a large walnutSphenoiddeep in your head behind your nose, about the size of a large grapeIngredients:Active Ingredients:Phenylephrine Hydrochloride 5mg per tabletIbuprofen 200mg per tabletHow It WorksPhenylephrine Hydrochloride is a decongestant that reduces tissue swelling and mucus secretion clearing the nasal passage.Ibuprofen is an analgesic that provides targeted relief of sinus pain and headachesSafety:Keep out of reach of children.Caution: If Symptoms persist, worsen, or if new symptoms appear, see your doctor.
If you get an allergic reaction, including hives, facial swelling, wheezing, skin reddening, rash or blisters, stop taking and see your doctor immediately.Warning: Phenylephrine may cause sleeplessness in some people.
Do not use for more than a few at a time unless a doctor has told you to.
Do not exceed the recommended dose.
Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.